Volume 26, Issue 2
Point Integral Method for Elliptic Equations with Variable Coefficients on Point Cloud

Zhen Li ,  Zuoqiang Shi and Jian Sun

10.4208/cicp.OA-2018-0024

Commun. Comput. Phys., 26 (2019), pp. 506-530.

Preview Full PDF 4 173
  • Abstract

In this paper, we generalize the point integral method to solve the general elliptic PDEs with variable coefficients and corresponding eigenvalue problems with Neumann, Robin and Dirichlet boundary conditions on point cloud. The main idea is using integral equations to approximate the original PDEs. The integral equations are easy to discretize on the point cloud. The truncation error of the integral approximation is analyzed. Numerical examples are presented to demonstrate that PIM is an effective method to solve the elliptic PDEs with smooth coefficients on point cloud.

  • History

Published online: 2019-04

  • AMS Subject Headings

65N12, 65N25, 65N75

  • Cited by